# SDR DALA2022042502888

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DTE, ER/A598295-14 FUSELAGE / SKIN AT BSTA 610 AND BL 0 / CORROSION. CORRECTIVE ACTION: REF ERA 598295-14 ORG. (2205371)
